# SDR UALA2010092003477

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,866 hours, 12,559 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Condition: No Test
- Location: Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOW LIMIT VALVE FAILED TEST.  REPLACED RT LOW LIMIT VALVE IAW AMM.
